advertisement
Question
Posted by: Abby | 2007/05/07

Evra patch

Hi doc,
I've been using the evra patch for 5 months now and only started having sex 2 months ago. Problem is that about half a day after having sex the last time (2 days ago) I've been having a brown discharge which stopped within a few hours, not a lot, but I'm still worried. Could I be pregnant? I've been using the patch correctly with no misses or slip ups.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Pregnancy would be unlikely. If it was near the placebo week, perhaps this was the cause. OPtherwise it may have been mild trauma from sex.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement